# SDR SIMA20150204007

- Difficulty date: February 4, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 28,150 hours, 23,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GEAR WELL UPPER SUPPORT BRACKET FOR PANEL 155QZ IS CRACKED APPROX 1 1/2" LONG.  R & R LT GEAR WELL UPPER SUPPORT BRACKET FOR PANEL 155QZ IAW SRM 51-40-02.
